# SDR CA120130012

- Difficulty date: January 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 14,717 hours
- Engine: Ge CFM567B24
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Feeder Cable
- Part number: ABC57021
- Condition: Failed
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

(CAN) ON A FLIGHT, BEFORE ENTERING THE ETOPS ZONE, THE WINDOW OVERHEAT CAUTION LIGHT ILLUMINATED FOR THE LT SIDE SLIDING WINDOW, L2.  THE CREW CONSULTED THE NON NORMAL CHECKLIST AND PERFORMED A RESET.  THE OVERHEAT LIGHT ILLUMINATED A SECOND TIME AND THE CREW SELECTED THE LT SIDE WINDOW HEAT SWITCH TO OFF AND PERFORMED AN AIR TURN BACK. MAINTENANCE DETERMINED THE SLIDING WINDOW ELECTRICAL CORD, CURLY CORD, WAS AT FAULT AND WAS REPLACED.
